Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Mark on neck,fungal infection,blemish,cure?

My daughter has had a mark on her neck since two months back, she says her lil brother sprayed a body spray on her neck, I have taken her two dermatologists so far, one treated it as a fungal infection and the other as a blemish, it s been 2 months now but the mark has not gone away.. Would you know as to what this could be
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi welcome to HCMForum. it appears to be tanning. if it is fungal infection there should be itching or spreadinp.
can be due to allergy to metal used in the neck. or some thing else. like cream or deodarant. eosinofelia also some
times cause such changes. she may need to use skin lightening cream and sun screen lotion under the supervision
under the supervision of a physician. dont worry she will be all right.
Answered: Sat, 28 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor